# SDR SWAA2013040214363

- Difficulty date: March 22, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 24,232 hours, 15,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39361901
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FITTINGS CORRODED.  REMOVED & REPLACED FITTING IAW SRM.
